# SDR CA050712004

- Difficulty date: June 21, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 12,966 hours
- Engine: Pwa R1340*
- Propeller: Hamstd 23D40
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, O, P
- Precautionary procedure: B

## Discrepancy

EXHAUST VALVE BROKE ON NR 1 CYLINDER AND FOUND IN EXHAUST STACK.
